I have been on iron tablets due to iron loss due to heavy periods as I am perimenopausal. I stopped them 5 days before the colonoscopy procedure following advice of a consultant. However, as I was so focused on getting bowel prep right, I accidentally took one about 18 hours before procedure. However my stool was clear and not black. I am now concerned that this could have given the wrong result. However, the consultant said my bowel prep was good and I am guessing that as iron can turn stool dark and effect visualization. I also had a CT scan done of stomach, pelvic and chest as back up and nothing found.
No Physician-Patient Relationship
You understand and agree that use of the Website does not in any way create or establish a physician-patient privilege or physician-patient relationship between you and any Medical Professional Member. You should recognize that the information provided on the Website (including past questions and answers and articles posted on the site) is provided for your general information. These materials should not be relied on as medical advice and reading and reviewing them is not a substitute for direct consultation with a medical professional about a specific medical problem.
Without limiting the foregoing, you understand and agree that submitting a Free Question or receiving an answer to a Free Question does not in any way create or establish an physician-patient relationship between you and any Medical Professional Member, or between you and us. The information and answers provided in response to Free Questions is intended to be generic medical information, not medical advice, and is based upon the very limited information provided by you in a Free Question. Specific medical advice can only be given with full knowledge of all of the facts and circumstances of your situation. If you are currently being treated by a doctor, that doctor is the best person to give you advice about a medical case or medical matter. Under no circumstances should the information obtained on this site be used to make decisions about the quality of service provided by a doctor or about the proper course of a medical matter.